# SDR SWAA2024091236957

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N8850Q
- Make and model: Boeing 737-8
- Aircraft serial: 67498
- Aircraft time: 5,035 hours, 2,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR STUCK IN THE ARMED POSITION<[01] REMOVED DEBRIS UNDER FWD STOP ASSY( FLOOR MOUNTED STOP BRACKET IAW MM 25-66-01. OPS CHECK OK  E136517
